# SDR TSAA0073139

- Difficulty date: May 29, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N810AL
- Make and model: Boeing 737-2Y5
- Aircraft serial: 24031
- Engine: Pwa JT8D9
- System (JASC): 7320 · Fuel Controlling System
- Part: Fcu
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

FLT 71 - OGG-HNL - THE NR 1 ENGINE RPM GAGE IMMEDIATELY DECREASED TO ZERO THE MOMENT THE AIRCRAFT LIFTED OFF THE RUNWAY.  DID NOT ATTEMPT A RESTART, ACCOMPLISHED NORMAL SINGLE ENGINE LANDING WITH NO FURTHER PROBLEMS NOTED.  REMOVED AND REPLACED NR 1 ENGINE FUEL PUMP P/N 7436025, PER PWA MM 72-60, PAG 611.  OPS AND LEAK CHECK OK.  REMOVED AND REPLACED NR 1 ENGINE FUEL CONTROL UNIT PER PWA MM 73-21-1.  OPS AND LEAK CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
